How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Dermatology
Satisfied Customers: 42796
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Dermatology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have had red swollen eyes, red rash on the sides of my

Customer Question

I have had red swollen eyes, red rash on the sides of my mouth, on my neck and my hairline. One doctor prescribed prednisone twice but it only got worse. Another doctor said that I have a yeast infection on my face. I have been on Fluconazole 100 mg for almost 4 weeks. My last pill will be tomorrow. I am a lot better but I sill have minor redness on my neck and at my hairline. What should I do?
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: Since May
JA: Anything else in your medical history you think the doctor should know?
Customer: No allergies that I know about and the only prescription I take is for cholesterol. The allergist that I was referred to is the one who diagnosed it as a yeast infection.
Submitted: 2 months ago.
Category: Dermatology
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

you could have allergies and rosacea.

you may need steroid or allergy eye drops for your eyes.

there are antibiotic creams to help treat rosacea of the face.

you should see a dermatologist for possible rosacea on your face.

do you have a doctor you can see?

Customer: replied 2 months ago.
I have been in prednisone twice this summer & it just gets worse when I go off it.
Expert:  Dr. David replied 2 months ago.

you may need antibiotic creams and antihistamines and steroid eye drops to help your symptoms

can you upload a clear jpg photo of the red areas

Customer: replied 2 months ago.
I have a picture on my phone. How do I send it?
Expert:  Dr. David replied 2 months ago.

do you see the "add file" link in the window?

if not, you may have to use a computer to upload the photo.

Customer: replied 2 months ago.
Expert:  Dr. David replied 2 months ago.

you should be able to use that link to upload a photo

Customer: replied 2 months ago.
I already sent the picture
Expert:  Dr. David replied 2 months ago.

I don't see the photo here.

you can forward it to customer service at

info @ justanswer . com

but it can take several hours for administrators to forward me the photos.

Customer: replied 2 months ago.
I just sent another picture
Expert:  Dr. David replied 2 months ago.

yes, I got that photo

yes, I see those areas of redness.

that looks like rosacea

you may need antibiotic creams and antihistamines.

and allergy eye drops.

you should also get blood testing to check for autoimmune conditions like lupus and ANA blood tests.

you should see a doctor still.

Customer: replied 2 months ago.
I have been applying Desonide cream. Is that good?
Expert:  Dr. David replied 2 months ago.

that is a steroid cream, but that may not be enough for rosacea.

Customer: replied 2 months ago.
Are antibiotic creams available over the counter? What do you recommend?
Expert:  Dr. David replied 2 months ago.

no, you would need prescription creams.

Recent studies have shown the drug brimonidine (Mirvaso) to be effective in reducing redness from rosacea on the face as well

It is applied to the skin as a gel.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com